# SDR YENA2024091101261

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 73,322 hours, 26,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A11001RP
- Condition: No Test
- Location: Zone 200
- Part time: 67,116 hours, 23,078 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#40, MDE-FLL. 'REF. LOGPAGE 4059972 ITEM #1. FWD EPSU INTERIOR / EXTERIOR LIGHT FAULT; PERFORMED TSM TASK 33-51-00-810-808-A. REPLACED FWD R/H ESCAPE SLIDE PER M/M 25-62-44. OPS CHECK GOOD OF EPSU 10WL PER M/M 33-51-00.'
